The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2006"

AuteursA. Ahcan, G. Darkiewicz, M.J. Goovaerts, T. Hoedemakers
TitelComputation of covex bounds for present value functions with random payments
TijdschriftJournal of Computational and Applied Mathematics
Jaargang186
Jaar2006
Pagina's23-42
ISSN03770427
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingIn this contribution we study the distribution of the present value function of a series of random payments in a stochastic financial environment. Such distributions occur naturally in a wide range of applications within fields of insurance and finance. We obtain accurate approximations by developing upper and lower bounds in the convex-order sense for present value functions. Technically speaking, our methodology is an extension of the results of Dhaene et al. [Insur. Math. Econom. 31(1) (2002) 3-33, Insur. Math. Econom. 31(2) (2002) 133-161] to the case of scalar products of mutually independent random vectors.
Soort documentArtikel
Document finderUvA-Linker